MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 179 mg/dl and the sensor glucose was 48 mg/dl at the time of the incident.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.Customer completed troubleshooting but declined to review sensor best practices (site selection, taping, calibration protocol).The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened and used sensor and performed continuity resistance test and sensor passed per specifications.Performed bicarbonate buffer test sensor passed per specifications.See attached file for results.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7594330
Report Number2032227-2018-05303
Device Sequence Number204380
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20181221
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/21/2018
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberL217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Initial Date Received by Manufacturer 04/07/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight190